Apr 13, 2000
I am having problems with a bloated stomach, however, when I burp,pass gas, or have a bowel movement, the bloating goes down, only temporarily though. I am currently taking Mycobutin, Biaxin, Viracept, Combivir and Ziagen. I don't believe, however, that the medication is the reason for the bloating. It feels like there is air trapped in my stomach. I don't have pain, only pressure, and gas and burping a few times daily. No food aggravates this condition ( I have changed my diet many times, does not help ). No problems with gall bladder, pancreas, liver, no AIDS-related infections, CD4 is 250, Viral Load is 50,000. No fat gain around stomach, just the bloating, no loose stools nor constipation. Nothing, nothing seems to work. I am seeing my doctor on Wednesday, I will suggest he send me to the hospital for tests.....I can't take it anymore.
Response from Dr. Henry
Several of the meds you are on commonly cause bloating (such as Biaxin and Viracept). You need a good evaluation for other medical causes (lactose intolerance, H Pylori infection, hiatal hernia, etc). A good place to start for background reading might be a self-help book like Healing HIV by Jon Kaiser which has a good section on bowel health. Bloating is a big issue so prepare for your next doc visit with some notes to help get things rolling. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Rash After Blowjob Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- Pathophysiology Of Sexually Transmitted Diseases
- Will A Cbc Count Tell If You Have An Std?
- ARE SWOLLEN LYMPH NODES IN THE GROIN VISIBLE?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.